Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffering from bodyache, mild stiffness, tiredness, mild fever and tingling in whole body. What could be the problem ?

Hi Dr since long i have been suffering from bodyache,mild stiffness ,tiredness,mild fever and tingling in whole body.if i work or try to do more excercise,next day morning my body feeling so feverish and feeling so tired.i have done RA , ESR .that is normal.but Vit B12 is my doctor suggested me Vit B12 injections .i have taken that in sufficient dosage.but still i have same problem. plz guide me properly,what could be this problem Thank you
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM
Your described symptoms could be due to decreased vit b12 and vit D3 levels. As you are already taking vit b12 injection, get vit D3 level also checked out. If it found deficient, vit d3 supplementation would be started. Take diet rich in minerals and vitamins.
I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor